# SDR 97UAL900868

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Engine: Iae V2527A5
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER GEAR EXTENTION ON APPROACH FOR LANDING, ECAM INDICATED LGCIU 1 AND 2 FAULT.  GEAR INDICATION WAS DOWN AND LOCKED.  LANDING UNEVENTFUL.  *S/D*  CFDS REPORTED BOTH NOSE GEAR DOOR CLOSED SENSOR TARGETS (30GA AND 31GA) OUT OF POSITION.  REPLACED NOSE GEAR DOOR UPLOCK AND ACTUATOR.  DOOR ACTUATOR TESTED OK IN SHOP.  NOSE GEAR DOOR UPLOCK IS STILL AT THE VENDOR UNDERGOING EXAMINATION AND REPAIR.
